I've been taking Junel Fe oral contrastive for 2 years now. At the beginning of September I had my period. Now I have never missed a period since I was 9 years old. But this month I've missed it for the first time. I heard that this can happen because of the pill but I'm extremely worried. I had intercorse with out a condom the week after my period in September and i figured hey since I've been on the pill for so long maybe I could let him *** inside me. But I backed out at the last minute and got off him. Then we did it again the weekend after. Now i've been taking my pill every day but not always at the same time until the last two weeks of the month. It is now October and I have no period. I'm really really worried so I took a test yesterday being friday I should have gotten it tuesday. I've been feeling cramps and pain but no blood since monday. The test was negative by the way. Now I'm really confused with as to what to do. I've never missed a period ever...
Missing 1-2 periods can be considered normal while being on long term regular use of BCP. The risk of pregnancy is low if you have not missed pills and have followed missed-pill-protocol. Periods can also get delayed because of Stress, environmental factors, sudden weight gain etc. Hence you can wait for your period to start before continuing with the pills. Repeat the test after 8 days and also consult your Doctor before starting the next pack.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.